MathSciNet Relay Station
MathSciNet bibliographic data
MR925071 (89c:22032) 22E65 (22E70 58B20 58D05)
Kirillov, A. A.; Yurʹev, D. V. Kähler geometry of the infinite-dimensional homogeneous space $M={\rm Diff}\sb +(S\sp 1)/{\rm Rot}(S\sp 1)$. (Russian) Funktsional. Anal. i Prilozhen. 21 (1987), no. 4, 35–46, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement